Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Vespri, Vincenzo / Marano, Salvatore Angelo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2018: 0.34

ICV 2018: 152.31

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 1, Issue 3

Issues

Volume 13 (2015)

Nonadaptive search problem with sets of equal sum

Emil Kolev
Published Online: 2003-09-01 | DOI: https://doi.org/10.2478/BF02475209

Abstract

Consider the set A={1,2,3,…,2n}, n≥3 and let x∈ A be unknown element. For given natural number S we are allowed to ask whether x belongs to a subset B of A such that the sum of the elements of B equals S. We investigate for which S it is possible to find x using a nonadaptive search.

Keywords: search; nonadaptive search

Keywords: 05A05

  • [1] J. Czyzowicz, D. Mundici, A. Pelc: “Ulam’s Searching Game With Lies”, J. Combin. Theory Ser. A, Vol. 52, (1989), pp. 62–76. http://dx.doi.org/10.1016/0097-3165(89)90062-9CrossrefGoogle Scholar

  • [2] R. Hill and J.P. Karim: “Searching With lies: the Ulam Problem”, Discrete Mathematics, Vol. 106–107, (1992), pp. 273–283. http://dx.doi.org/10.1016/0012-365X(92)90554-SCrossrefGoogle Scholar

  • [3] E. Kolev: “Nonadaptive Search With Sets of Given Sum”, Proc. ACCT’9, Tsarskoe selo, (2002), pp. 159–162. Google Scholar

  • [4] E. Kolev and I. Landgev: “On a Two-Dimensional Search Problem”, Serdica Math. J., Vol. 21, (1995), pp. 219–230. Google Scholar

  • [5] M. Ruszinko: “On a 2- and 3- Dimensional Search Problem”, Proc. of the Sixt Joint Swedish—Russian Workshop on Inf. Theory, Aug. 21–27, 1993, Mölle, pp. 437–440. Google Scholar

  • [6] J. Spencer: “Guess a Number-With Lying”, Math. Mag., Vol. 57, (1984), pp. 105–108. http://dx.doi.org/10.2307/2689593CrossrefGoogle Scholar

About the article

Published Online: 2003-09-01

Published in Print: 2003-09-01


Citation Information: Open Mathematics, Volume 1, Issue 3, Pages 272–283, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02475209.

Export Citation

© 2003 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in